# SDR SWAA990196

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE NOTED VERY CAUSTIC FUMES IN FWD B/B, BURNED EYES AND THROAT.  INSPECTED FWD CARGO BIN FOR EVIDENCE OF A SPILL, NONE NOTED.  CLEANED AREA FOR PRECAUTION, APPLIED VENTILATION AS REQUIRED FOR ODOR.
